# SDR DXT2008F00008

- Difficulty date: September 16, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE WEAK AND SPONGY.  (K)
